# SDR SIMA20160908001

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 32,267 hours, 27,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A HAVING DIFFCULTY OPENING MAIN DOOR.  CLEAN AND LUBED PASSENGER DOOR IAW AMM 52-10-00. OPC GOOD.
